Sinupret Overdose

It is not known exactly what to expect from an overdose of Sinupret. Symptoms may include nausea and vomiting, which are common symptoms of an overdose with almost any medication or supplement. Treatment, if necessary, will likely involve supportive care (which consists of treating the symptoms that occur as a result of the overdose).

Overdose With Sinupret: An Overview

Is it possible to take too much Sinupret®? What symptoms may occur with an overdose? While it is not clear exactly what to expect from consuming too much Sinupret, it is likely that the effects of a Sinupret overdose will vary, depending on several factors.
 
If you think you or someone else may have overdosed on any medication or supplement (including Sinupret), please seek medical attention immediately.
 

Symptoms of a Sinupret Overdose

It is not known exactly what to expect from an overdose of Sinupret (or even if an overdose is possible). Nausea and vomiting are common symptoms of overdoses with almost any medication or supplement and would be expected to occur with a Sinupret overdose. Because Sinupret contains many medicinally active components, it is possible that other, more serious symptoms could also occur. However, it is not possible to predict exactly what these symptoms might be.
 

Treatment Options

It is not known how to best treat a Sinupret overdose (if, indeed, an overdose is even possible). Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek medical attention immediately if you believe that you may have overdosed on this supplement.
 
5 Tips to Keep a Cold at Bay

Sinupret Supplement Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.